MathSciNet Relay Station
MathSciNet bibliographic data
MR700243 55Q10 (55Q05 55Q35)
Hardie, K. A.; Jansen, A. V. Toda brackets and the category of homotopy pairs. Proceedings of the Symposium on Categorical Algebra and Topology (Cape Town, 1981). Quaestiones Math. 6 (1983), no. 1-3, 107–128.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement